The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Contemporary Mathematics
( Vol.574 NO.1 / 2012 )
home Hodge classes on certain hyperelliptic prymians
Pages 171-183
Yuri G. Zarhin,
home Computing low-degree isogenies in genus 2 with the Dolgachev-Lehavi method
Pages 159-170
Benjamin Smith,
home The groups of points on abelian surfaces over finite fields
Pages 151-158
Sergey Rybakov,
home Computer search for curves with many points among abelian covers of genus 2 curves
Pages 145-150
Karl Rökaeus,
home Degree growth, linear independence and periods of a class of rational dynamical systems
Pages 131-143
Alina Ostafe, Igor Shparlinski,
home Identities for Kloosterman sums and modular curves
Pages 125-130
Petr Lisoněk,
home New families of APN functions in characteristic 3 or 5
Pages 115-123
Elodie Leducq,
home Some planar maps and related function fields
Pages 87-114
Gohar M. Kyureghyan, Ferruh Özbudak, Alexander Pott,
home New bounds on the maximum number of points on genus-4 curves over small finite fields
Pages 69-86
Everett W. Howe,
home The characteristic polynomials of abelian varieties of dimension 4 over finite fields
Pages 59-68
Safia Haloui, Vijaykumar Singh,
home Enumeration of splitting subspaces over finite fields
Pages 49-58
Sudhir R. Ghorpade, Samrith Ram,
home Rational curves with many rational points over a finite field
Pages 37-48
Satoru Fukasawa, Masaaki Homma, Seon Jeong Kim,
home Some more functions that are not APN infinitely often. The case of Gold and Kasami exponents
Pages 27-36
Eric Férard, Roger Oyono, François Rodier,
home Number of points in an Artin-Schreier covering
Pages 15-26
Régis Blache,
home Construction of a $Bbbk$-complete addition law on Jacobians of hyperelliptic curves of genus two
Pages 1-14
Christophe Arène, Romain Cosset,